Other Information: Each packet contain 10 mg potassium, 20 mg sodium. Phenylketonurics: contains phenylalanine 14 mg per packet. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect from excessive heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer, Dextromethorphan HBr - cough suppressant, Phenylephrine HCI - nasal decongestant. Nasal & sinus congestion, cough, body ache, sore throat pain, headache, fever. pain reliever/fever reducer. Cough suppressant. Nasal decongerstant. Uses: Temporarily relieves these symptoms due to a cold: minor aches and pains; minor sore throat pain; headache; nasal and sinus congestion; cough due to minor throat and bronchial irritation. Temporarily reduces fever.
Directions: Do not use more than directed. Take every 4 hours; do not take more than 6 packets in 24 hours unless directed by a doctor. . Children Under 4 Years of Age:, Do not use. Children 4 to Under 12 Years of Age:, Do not use unless directed by a doctor. Adults and Children 12 Years of Age and Over:, One packet. Dissolve contents of one packet into 8 oz. hot water: sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat.
Active Ingredients: Acetaminophen (650 mg). Dextromethorphan Hydrobromide (20 mg). Phenylephrine Hydrochloride (10 mg). Inactive Ingredients: Acesulfame K, Aspartame, Citric Acid, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
Sign up to receive exclusive email-only savings and information.